# SDR AALA202511052465

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 37,274 hours, 16,148 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 ENGINE FORWARD BOOST PUMP, LOW PRESSURE LIGHT ILLUMINATEDON CLIMB OUT. FUEL MASTER CAUTION ILLUMINATED ON RECALL. NUMBER 1 BOOST PUMP INOPERATIVE.   (OPEN).
